Burgers' Equation and Traffic Flow

Authors

  • Amrit Sharma Central Department of Mathematics, IOST, Tribhuvan University, Kathmandu, Nepal
  • Durga Jang K.C. Central Department of Mathematics, IOST, Tribhuvan University, Kathmandu, Nepal

DOI:

https://doi.org/10.3126/jie.v17i1.64583

Keywords:

Burgers’ equation, Inviscid burgers equation, Traffic flow, Traffic flow models

Abstract

Burgers' equation is a well-known partial differential equation that arises in many areas such as fluid mechanics, non linear acoustics, gas dynamics, and traffic flow. This paper aims to discuss Burgers’ equation and its applications. We begin with the historical development of Burgers’ equation. We mainly focus on the study of traffic flow models where we use the inviscid version of Burger’ equation to model the flow. To this end, we discuss the classification of traffic flow models and some recent development of traffic flow models.

Downloads

Download data is not yet available.
Abstract
42
Full Text (PDF)
113

Published

2023-04-12

How to Cite

Sharma, A., & K.C., D. J. (2023). Burgers’ Equation and Traffic Flow. Journal of the Institute of Engineering, 17(1), 1–7. https://doi.org/10.3126/jie.v17i1.64583

Issue

Section

Articles